# SDR CALA2019030800360

- Difficulty date: March 5, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N855UA
- Make and model: Airbus A319-131
- Aircraft serial: 1737
- Aircraft time: 54,051 hours, 23,559 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PER 9617511 AND T/C 18-0550-1-0002 (SPEC A3NB-33-3-6012) CAB IN EMERGENCY LIGHT CHECK FROM PTP FAILS WITH MSG "EPSU BATT AFT L" AND "EPSU BATT EMER L" RESET EPSU BATT AFT L AND BATT EMER L IAW AMM 33-51-38-400- 001A, PERFORMED BITE TEST IAW AMM 33-51-38-400-001A NO DEFE CTS NOTED.
